# SDR ASOA20150604130

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 36,804 hours, 28,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14568310412
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT OTBD FLAP INBD TORQUE BOX FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE FITTING IAW EC5750-01696.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
